- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2014 7 (3)
- Authors
- Silaeva, Alexandra E.
- Contact information
- Silaeva, Alexandra E.:Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041 Russia;
- Keywords
- binary mixture; stationary problem; non-stationary problem; creeping motion
- Abstract
The problem of motion of a binary mixture in a tube with rectangular cross-section is considered in the paper. Exact stationary and non-stationary solutions are obtained. Solutions are presented in the form of series. It is proved that the solution reaches a stationary state with increasing time
- Pages
- 398–406
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/13279
Journal of Siberian Federal University. Mathematics & Physics / On Creeping Motion of Binary Mixture in a Tube with Rectangular Cross-Section
Full text (.pdf)